I have had hypothyroidism for app. 30 years and since December of 2009 I have been totally exhausted, cold, dry skin, constipated all the old symptoms I had b-4.
When I saw my Dr. we both agreed I probably needed to increase my levothyroxine.
I went for blood work and it came back with no levels at all. He lowered my meds and I go back in 6 weeks for more blood and to see if my levels have changed and I need to lower the levothyroxine again. I'm a little confused because I think it should be increased instead of decreased because I'm getting more and more exhausted. Thank you for any light you can shed on this. Loretta
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.